Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 18, NWS Cleveland, OH

May 15, 2011

NWS Cleveland, OH issued this small craft advisory at May 15, 2011, 12:36 AM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 15, 2011, 12:36 AM EDT (04:36 UTC)
Expired
May 18, 2011, 3:00 PM EDT
In force
4 days
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

354 
WHUS71 KCLE 150436
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1236 AM EDT SUN MAY 15 2011

LEZ142>149-151245-
/O.NEW.KCLE.SC.Y.0018.110515T0436Z-110516T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1236 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT MONDAY. 

NORTHEAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 30 KNOTS THIS
AFTERNOON. WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 6 FEET BY
DAYBREAK AND TO 5 TO 8 FEET THIS AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
14 follow-up statements
756 
WHUS71 KCLE 150745
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
345 AM EDT SUN MAY 15 2011

LEZ142>149-151545-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110516T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
345 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS THIS
AFTERNOON.  AS A RESULT...THE WAVES OF 3 TO 5 FEET THIS MORNING
WILL BUILD TO 5 TO 8 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
905 
WHUS71 KCLE 151407
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 AM EDT SUN MAY 15 2011

LEZ142>149-152215-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110516T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1007 AM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY. 

NORTHEAST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS THIS
AFTERNOON. AS A RESULT...THE WAVES OF 3 TO 5 FEET WILL BUILD TO
5 TO 8 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
972 
WHUS71 KCLE 151944
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EDT SUN MAY 15 2011

LEZ142>149-160345-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT MONDAY. 

NORTHEAST WINDS TO 30 KNOTS WILL CONTINUE THROUGH THE EVENING
BEFORE DECREASING TO 15 TO 25 KNOTS OVERNIGHT. NORTH WINDS WILL
CONTINUE MONDAY BEFORE DECREASING TO 5 TO 15 KNOTS MONDAY NIGHT.
AS A RESULT...WAVES UP TO 6 TO 8 FEET WILL OCCUR ON THE LAKE
TONIGHT AND MONDAY BEFORE DECREASING MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
687 
WHUS71 KCLE 160155
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 PM EDT SUN MAY 15 2011

LEZ142>149-161000-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
955 PM EDT SUN MAY 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT MONDAY. 

NORTH THROUGH NORTHEAST WINDS OF 15 TO 25 KNOTS WILL CONTINUE
THROUGH OVERNIGHT. NORTH WINDS WILL CONTINUE MONDAY BEFORE
DECREASING TO 5 TO 15 KNOTS MONDAY NIGHT. AS A RESULT...WAVES UP
TO 6 TO 8 FEET WILL OCCUR ON THE LAKE TONIGHT AND MONDAY BEFORE
DECREASING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$

OUDEMAN
617 
WHUS71 KCLE 160825
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
425 AM EDT MON MAY 16 2011

LEZ142>149-161630-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
425 AM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS NEAR 30 KNOTS THIS MORNING WILL
  DECREASE TO 15 TO 25 KNOTS. WAVES WILL BE 5 TO 8 FEET BUT MAY
  DECREASE TO 4 TO 6 FEET ACROSS THE EAST HALF OF THE LAKE THIS
  AFTERNOON. WINDS AND WAVES WILL DECREASE THIS EVENING INTO THE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
146 
WHUS71 KCLE 161315
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 AM EDT MON MAY 16 2011

LEZ142>149-162115-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110517T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
915 AM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING. 

* WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WITH
  WAVES OF 4 TO 7 FEET WILL CONTINUE THROUGH THE AFTERNOON HOURS.
  NORTHEAST WINDS WILL DIMINISH TO 10 TO 20 KNOTS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY.

&&

$$
775 
WHUS71 KCLE 161927
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EDT MON MAY 16 2011

LEZ142>149-170330-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
327 PM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 20 KNOTS WITH WAVES OF
  3 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
204 
WHUS71 KCLE 170151
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
951 PM EDT MON MAY 16 2011

LEZ142>149-171000-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
951 PM EDT MON MAY 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES OF
  3 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

OUDEMAN
145 
WHUS71 KCLE 170821
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
421 AM EDT TUE MAY 17 2011

LEZ142>149-171630-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
421 AM EDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES 
  OF 4 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
245 
WHUS71 KCLE 171301
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
901 AM EDT TUE MAY 17 2011

LEZ142>149-172115-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
901 AM EDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WITH WAVES 
  OF 4 TO 6 FEET WILL CONTINUE INTO WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
205 
WHUS71 KCLE 171902
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EDT TUE MAY 17 2011

LEZ142>149-180315-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
302 PM EDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  TO 10 TO 20 KNOTS TONIGHT...AS A RESULT THE WAVES OF 4 TO 6 FEET
  WILL SUBSIDE TO 3 TO 5 FEET. WAVES ARE EXPECT TO SUBSIDE TO 2 TO
  4 FEET BY MID MORNING WEDNESDAY AS THE WINDS DIMINISH TO 10 TO
  15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
670 
WHUS71 KCLE 180146
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
946 PM EDT TUE MAY 17 2011

LEZ142>149-180945-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1400Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
946 PM EDT TUE MAY 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  TO 10 TO 20 KNOTS OVERNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE
  TO 3 TO 5 FEET. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4 FEET BY
  MIDDAY WEDNESDAY AS THE WINDS DIMINISH TO 10 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
385 
WHUS71 KCLE 180732
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
332 AM EDT WED MAY 18 2011

LEZ142>149-181545-
/O.EXT.KCLE.SC.Y.0018.000000T0000Z-110518T1900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
332 AM EDT WED MAY 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHEAST WINDS OF 15 TO 25 KNOTS WILL DIMINISH
  TO 10 TO 20 KNOTS THIS MORNING. WAVES OF 4 TO 6 FEET WILL
  SUBSIDE TO 3 TO 5 FEET. WAVES ARE EXPECTED TO SUBSIDE TO 2 TO 4
  FEET BY LATE AFTERNOON AS THE WINDS DIMINISH TO 5 TO 15 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
282 
WHUS71 KCLE 181427
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 AM EDT WED MAY 18 2011

LEZ142>149-181900-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-110518T1900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1027 AM EDT WED MAY 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS WILL
  GRADUALLY DIMINISH TO 10 TO 15 KNOTS BY LATE THIS AFTERNOON. AS A
  RESULT WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 14, 11:56 PM EDT, 40 minutes earlier.

Area forecast discussion, May 14, 11:56 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 PM EDT SAT MAY 14 2011

.SYNOPSIS...
A LOW NEAR SOUTHERN OHIO WILL SLOWLY DRIFT INTO VIRGINIA THROUGH
MONDAY THEN MOVE BACK NORTHWEST INTO OHIO BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
DROPPED THE REST OF THE FLOOD WATCH. AREAS OF DENSE FOG OVER NORTH
CENTRAL OHIO. THIS WILL HAVE TO BE WATCHED FOR A POSSIBLE DENSE
FOG ADVISORY.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
CURRENT FORECAST CONTINUES TO LOOK GOOD AS MODELS REMAIN FAIRLY
CONSISTENT WITH STALLED PATTERN. UPPER AND SURFACE LOW WILL MAKE
SLOW PROGRESS SE INTO MON THEN STALL AND BACK TRACK TOWARDS US TUE
AND WED. ONLY QUESTION IS WHETHER MOISTURE WILL BE PULLED SE OUT OF
THE NW PART OF THE CWA FOR A WHILE AROUND MON TO NOTICEABLY LESSEN
PRECIP THREAT. DAYTIME TEMPS TO BE MISERABLE AS WELL BELOW NORMAL
HIGHS EXPECTED SUN THROUGH TUE WITH SLIGHT MODERATION BY WED.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
NO BIG CHANGES IN STORE FOR THE LONG TERM PORTION.  BOTH MODELS
CONTINUE TO SHOW LOW PRESSURE AND COOL MOIST UNSTABLE AIR ACROSS THE
AREA.  WOULD EXPECT SCATTERED TO NUMEROUS SHOWERS.  TEMPERATURES
WILL BE BELOW NORMAL TO START BUT FRIDAY INTO SATURDAY MODELS DO
SHOW AN UPPER RIDGE JUST TO OUR WEST MOVING SLOWLY EAST SO IT SHOULD
GET INTO THE AREA ON SATURDAY ALLOWING TEMPS TO RECOVER.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
OCCASIONAL SHOWERS WILL CONTINUE INTO SUNDAY. CONVECTION IS ON A
DIMINISHING TREND AND MAINLY EAST OF CLE/MFD THROUGH MIDNIGHT.
IFR NEARLY GUARANTEED TONIGHT. LOW TO MOVE TO CENTRAL/NORTH-CENTRAL
OHIO OVERNIGHT. MUCH OF THE NRN OHIO AND NWRN PA WILL BE ON THE
NORTH SIDE OF THE LOW SO EXPECT MOSTLY IFR CONDITIONS IN FOG
AND/OR LOW CLOUDS OVERNIGHT INTO SUNDAY MORNING. WINDS GENERALLY
LIGHT HOWEVER NORTHEAST WINDS WILL INCREASE THROUGH THE LATE
MORNING ACROSS THE NORTH SHORE AS THE GRADIENT FINALLY TIGHTENS.

.OUTLOOK...LOW PRESSURE SYSTEM FORECAST TO LINGER OVER NRN OH
THROUGH SUNDAY. EXPECT NON-VFR IN SCATTERED TO NUMEROUS SHOWERS
SATURDAY EVENING THROUGH EARLY NEXT WEEK.

&&

.MARINE...
SLOW MOVING LOW PRESSURE WILL MOVE ACROSS OHIO TO THE EAST COAST
TONIGHT THROUGH TUESDAY.  THIS WILL ALLOW EAST TO NORTHEAST FLOW TO
INCREASE ACROSS THE LAKE SUNDAY INTO SUNDAY NIGHT.  WILL LIKELY NEED
A SMALL CRAFT ADVISORY FOR SUNDAY AFTERNOON CONTINUING SUNDAY NIGHT
INTO MONDAY. CONDITIONS SHOULD DROP BELOW SMALL CRAFT LEVELS
TUESDAY.  DEEP MOISTURE WILL REMAIN ACROSS THE AREA SUNDAY THROUGH
MUCH OF THE WEEK SO EXPECT NUMEROUS SHOWERS THROUGH THE ENTIRE
PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...KIELTYKA
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...OUDEMAN
MARINE...TK
Hazardous weather outlook, May 14, 11:59 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 PM EDT SAT MAY 14 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160400-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1159 PM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

AREAS OF FLOODING WILL CONTINUE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RAIN WILL CONTINUE AT TIMES THROUGH AT LEAST MID WEEK. ANY
ADDITIONAL HEAVY RAIN MAY PRODUCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-160400-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1159 PM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WINDS ARE POSSIBLE ON LAKE ERIE BY SUNDAY NIGHT INTO
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 15, 12:23 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1223 AM EDT SUN MAY 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      TIFFIN                  41.12N 83.18W
05/14/2011                   SENECA             OH   EMERGENCY MNGR

            RAILROAD UNDERPASS FLOODED AND MOTORIST HAD TO BE
            RESCUED.

0500 PM     FLASH FLOOD      8 SE ELYRIA             41.30N 82.00W
05/14/2011                   LORAIN             OH   EMERGENCY MNGR

            SEVERAL CREEKS FLOODING AND ROADS CLOSED IN COLUMBIA
            STATION.

0600 PM     FLASH FLOOD      ASHLAND                 40.87N 82.32W
05/14/2011                   ASHLAND            OH   LAW ENFORCEMENT

            MANY ROADS...INCLUDING STATE ROADS HAD TO BE CLOSED
            BECAUSE OF HIGH WATER.

0700 PM     FLASH FLOOD      STREETSBORO             41.24N 81.35W
05/14/2011                   PORTAGE            OH   LAW ENFORCEMENT

            STREET FLOODING AND A FEW ROADS WERE CLOSED.

0730 PM     FLASH FLOOD      MINERVA                 40.73N 81.10W
05/14/2011                   STARK              OH   LAW ENFORCEMENT

            MANY ROADS IMPASSABLE FOR A TIME.

0845 PM     FLOOD            YOUNGSTOWN              41.10N 80.65W
05/14/2011                   MAHONING           OH   LAW ENFORCEMENT

            MANY ROADS HAVE HIGH WATER...SOME IMPASSABLE.

0915 PM     FLASH FLOOD      WARREN                  41.24N 80.82W
05/14/2011                   TRUMBULL           OH   LAW ENFORCEMENT

            WIDESPREAD FLOODING WITH MANY ROADS IMPASSABLE. A LOT OF
            BASEMENT FLOODING ESPECIALLY IN HOWLAND TOWNSHIP. WATER
            WAS COMING INTO AN APARTMENT BUILDING.

1155 PM     FLASH FLOOD      LINESVILLE              41.66N 80.42W
05/14/2011                   CRAWFORD           PA   LAW ENFORCEMENT

            A FEW ROADS CLOSED...SOME VEHICLES STRANDED AND MANY
            FLOODED BASEMENTS.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:00 PM EDTAreal Flood WarningCLEGeauga4 hr
May 14, 11:04 PM EDTAreal Flood WarningCLETrumbull6 hr
May 14, 11:40 PM EDTRiver Flood WarningCLEMahoning5 hr
May 14, 11:53 PM EDTAreal Flood WarningCLEMahoning5 hr
May 15, 3:59 PM EDTRiver Flood WarningCLEMahoning20 hr
May 14, 9:21 PM EDTFlash Flood WarningCLECrawford4 hr
May 15, 1:32 AM EDTAreal Flood AdvisoryCLECrawford6 hr
May 15, 10:34 AM EDTAreal Flood WarningCLECrawford, Erie9 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.